# SDR AMTA200600495

- Difficulty date: August 6, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Galled
- Location: Lt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER AFT SPAR UPPER PIN SHOWS SIGNS OF GALLING.  PN 180A16121.  REPLACED LT STAB AFT SPAR UPPER PIN IAW MM AND EO.  (K)
